zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces. (English) Zbl 1244.54086
Summary: We establish tripled coincidence point theorems for a pair of mappings F:X×X×XX and g:XX satisfying a nonlinear contractive condition in ordered metric spaces. The presented theorems extend several existing results in the literature: [V. Lakshmikantham and L. Ćirić, Nonlinear Anal., Theory Methods Appl. 70, No. 12, A, 4341–4349 (2009; Zbl 1176.54032)], and [J. Harjani, B. López and K. Sadarangani, ibid. Ser. A, Theory Methods 74, No. 5, 1749-1760 (2011; Zbl 1218.54040)].
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
References:
[1]Abbas, M.; Khan, M. Ali; Radenović, S.: Common coupled fixed point theorems in cone metric spaces for w-compatible mappings, Appl. math. Comput. 217, No. 1, 195-202 (2010) · Zbl 1197.54049 · doi:10.1016/j.amc.2010.05.042
[2]Altun, I.; Damjanović, B.; Djorić, D.: Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. math. Lett. 23, No. 3, 310-316 (2010) · Zbl 1197.54052 · doi:10.1016/j.aml.2009.09.016
[3]Altun, I.; Rakocević, V.: Ordered cone metric spaces and fixed point results, Comput. math. Appl. 60, No. 5, 1145-1151 (2010) · Zbl 1201.65084 · doi:10.1016/j.camwa.2010.05.038
[4]Beg, I.; Abbas, M.: Fixed points and invariant approximation in random normed spaces, Carpathian J. Math. 26, No. 1, 36-40 (2010) · Zbl 1212.47038
[5]Berinde, V.: Iterative approximation of fixed points, Lecture notes in mathematics 1912 (2007)
[6]Berinde, V.; Borcut, M.: Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear anal. 74, 4889-4897 (2011) · Zbl 1225.54014 · doi:10.1016/j.na.2011.03.032
[7]Choudhury, B. S.: A coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear anal. 73, 2524-2531 (2010) · Zbl 1229.54051 · doi:10.1016/j.na.2010.06.025
[8]Bhaskar, T. Gnana; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, No. 7, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[9]Harjani, J.; López, B.; Sadarangani, K.: Fixed point theorems for mixed monotone operators and applications to integral equations, Nonlinear anal. 74, 1749-1760 (2011) · Zbl 1218.54040 · doi:10.1016/j.na.2010.10.047
[10]Karapinar, E.: Coupled fixed point theorems for nonlinear contractions in cone metric spaces, Comput. math. Appl. 59, No. 12, 3656-3668 (2010) · Zbl 1198.65097 · doi:10.1016/j.camwa.2010.03.062
[11]Lakshmikantham, V.; &cacute, L.; Irić: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, 4341-4349 (2009)
[12]Nguyen, V. L.; Nguyen, X. T.: Coupled fixed points in partially ordered metric spaces and application, Nonlinear anal. 74, 983-992 (2011) · Zbl 1202.54036 · doi:10.1016/j.na.2010.09.055
[13]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, No. 5, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[14]Rus, I. A.: Generalized contractions and applications, (2001)
[15]Rus, I. A.; Petruşel, A.; Petruşel, G.: Fixed point theory, (2008)
[16]Sabetghadam, F.; Masiha, H. P.; Sanatpour, A. H.: Some coupled fixed point theorems in cone metric spaces, Fixed point theory. Appl. art. ID 125426, 8 (2009) · Zbl 1179.54069 · doi:10.1155/2009/125426
[17]Samet, B.: Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear anal. 72, No. 12, 4508-4517 (2010)
[18]Sedghi, S.; Altun, I.; Shobe, N.: Coupled fixed point theorems for contractions in fuzzy metric spaces, Nonlinear anal. 72, No. 3 – 4, 1298-1304 (2010) · Zbl 1180.54060 · doi:10.1016/j.na.2009.08.018